# SDR SWAA2022030972236

- Difficulty date: May 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STIFFENER CRACKED ON THE AFT SIDE OF THE R/H SIDE 663 VAPOR BARRIER RBL 27 WL 145 / LOCATED AND DRILLED STIFFENER PN 7531949 I.A.W S.R.M 51-40-05-0G-0 NEW STIFFENER WILL BE INSTALLED ON CUSTOMER CARD N= N206445 / DRILLING DWG# 111A1000 REV - AT R/H VAPOR BARRIER WEB BS 663 RBL 27 WL 145
